Jump to content


Photo

Autistic, with bradycardia + palpitations


  • Please log in to reply
No replies to this topic

#1 Warmheart

Warmheart

    Member

  • Members
  • Pip
  • 1 posts
  • Gender:Female
  • Location:New England

Posted 14 May 2017 - 09:59 PM

Hello. My heart rate is very low sometimes. It also beats very, very loudly, and I am at rest.
Normally, I can do 15 push-ups, swim at the Y, walk 3 miles with groceries in my backpack.
Now, my legs are
Ike water, I am shaky, weak, dizzy, fatigued. I actually must nap for several hours.
This Friday my autism support staff will take me to see a cardiologist.
I live alone.

For 20 years I have been on a glaucoma eye drop which is a nets blocker, called timolol. It might be causing the problems, so my eye doc switched it. It is about 48 hours without the timolol, but my heart still has loud palpitations.


My Dad had sick sinus syndrome when he was 80, and got a pacemaker. I am only at midlife.

How soon will my heart be back to normal now I am off the timolol, if that is the cause?